# SDR YENA20161109979

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 26,229 hours, 16,341 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS DISCOVERED ON AFT FUSELAGE AT FRAME 87 BETWEEN STRG 27 AND 28R SHEAR TIE.  REMOVED DAMAGED SHEAR TIE, LOCATED , DRILLED , AND TREATED NEW SHEAR TIE.  INSTALLED AND TOP COATED NEW SHEAR TIE.
